# SDR 2010FA0000457

- Difficulty date: May 11, 2010
- Submitted: May 11, 2010
- Operation: General aviation
- Aircraft: N863CA
- Make and model: Lear 45LEAR
- Aircraft serial: 45160
- Aircraft time: 3,578 hours, 3,258 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Muffler
- Part number: 12945096001
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 3,578 hours, 3,258 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION NEAR THE MAIN HYDRAULIC MANIFOLD, A LARGE OF INSULATION MATERIAL WAS NOTED.  FURTHER INVESTIGATION REVEALED THE INSULATION WAS FROM THE OUTER COVERING OF THE MUFFLER.  CRACK WAS FOUND AT THE TOP OF THE MUFFLER P/N 12945-096-001.
